Alert archive / Georgia / Special Weather Statements in 2017

Special Weather Statement, NWS Atlanta, GA

January 2, 2017Crawford County, Monroe County, Georgia

NWS Atlanta, GA issued this special weather statement at Jan 2, 2017, 9:02 PM EST for Crawford County, Monroe County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 2, 2017, 9:02 PM EST (02:02 UTC)
Expired
Jan 2, 2017, 9:30 PM EST
In force
28 min
Issued by
NWS Atlanta, GA

Counties Crawford County, GA, Monroe County, GA

The radar

The Robins AFB radar (KJGX), 64 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.0 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2017-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2017-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
202 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

559 
WWUS82 KFFC 030202
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
902 PM EST MON JAN 2 2017
 
GAZ070-071-080>082-030230-
Taylor GA-Crawford GA-Lamar GA-Monroe GA-Bibb GA-
902 PM EST MON JAN 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TAYLOR...CRAWFORD...
SOUTHEASTERN LAMAR...WESTERN MONROE AND WESTERN BIBB COUNTIES UNTIL
930 PM EST...

At 901 PM EST...a line of strong thunderstorms was along a line
extending from Brent to near Fickling Mill...and moving northeast at
60 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain. 

  IMPACT...People outdoors should seek shelter immediately. Expect 
           minor damage to tree limbs and blowing around of 
           light...unsecured objects. Lightning is one of nature's 
           leading killers. Remember...if you can hear thunder...you 
           are close enough to be struck by lightning. Electrical 
           appliances should not be used unless in an emergency. 
           Motorists should slow down and be prepared for possible 
           loss of control due to hydroplaning. Also...the heavy 
           rain may cause temporary street flooding or road ponding 
           in slow drainage areas. When water covers the 
           road...remember to Turn Around Don't Drown. 

Some locations in the path of these storms include
Forsyth, Roberta, Culloden, Horns, Russellville, Redbone, Knoxville,
Sandy Point, Lizella, Musella and Brent.

LAT...LON 3299 8410 3313 8383 3267 8381 3259 8411
TIME...MOT...LOC 0201Z 202DEG 53KT 3299 8404 3266 8411 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 2, 7:10 PM EST, 1 hour 52 minutes earlier.

Area forecast discussion, Jan 2, 7:10 PM EST, 1 hour 52 minutes before
Area Forecast Discussion...Updated for Aviation
National Weather Service Peachtree City GA
710 PM EST Mon Jan 2 2017

.PREV DISCUSSION... /issued 1042 AM EST Mon Jan 2 2017/

UPDATE...

Currently getting a break from the rain across much of the area
but areas of drizzle and patchy dense fog remain in its wake.
Does not appear widespread enough as of now for a dense fog
advisory but will be covering with a special weather statement
through this afternoon.

Main change in the grids has been to back off considerably on the
anticipated pops through late afternoon. Latest HRRR keeps
activity in check until 21Z at which time widespread activity
moves back into the western portions of the forecast area. Still
looking for some type of line of storms to move through the area
around 03Z or so with isolated severe potential at this point.
Best instability is not in phase with the best shear but enough
overlap that we will still be concerned with damaging winds and
even an isolated tornado through the overnight hours.

Latest HRRR shows an additional 2 to 3 inches possible across the
southern tier. Will likely expand the Flood Watch eastward with
next update.

Deese

&&

PREV DISCUSSION... /Issued 430 AM EST Mon Jan 2 2017/

SHORT TERM /Today through Tuesday/...
Active pattern setting up for all of the area through early
Tuesday. 06z surface analysis shows the warm front extending form
Carrollton to FFC to Eatonton and finally beginning to make
northward progression. The northward advance thanks in part to a
potent shortwave located over central Texas that is moving
through the generally southwest mid level flow. South of the front
dewpoints have surged into the 60s and even touch the upper 60s
across SW GA. Strong area of moisture convergence extending from
SE AL northeastward across CSG and MCN this evening which combined
with PW 1.7 inches is increasing the flood potential...see
hydrology section for discussion on the threat and the new flood
watch.

SEVERE...
the main focus for the short term will be the severe
risk across a good portion of the state later in the day monday
through early tue am. The strong shortwave over central TX attm
swings east and takes on a slight negative tilt by 00z. Short term
hi res solutions prog the current activity to wane by late
morning followed by a resurge during the afternoon into the
evening. the rain shield surge will be important as to potentially
hamper and significant destabilization...however...models do
generally agree on decent sfc based cape and mu cape values of
700-1200 j/kg after 18z through around 03z ahead of the rain
shield. Do think the values drop in the models after that time as
a result of the feedback from the rain shield...but am not
completely sold on values going as low as 100 late in the evening.
particularly after the event last week which maintained 500 j/kg
well into the overnight with not nearly as impressive as a system.
While shear is impressive with deep layer values ranging from 35
kts to 50kts late in the evening...it does not look as impressive
as the previous system. 0-1 km helicity values are sufficient in
the 100-200 m2/s2 range throughout the event. All of this points
to the potential for severe storms including damaging winds and
tornadoes...particularly in the afternoon and late into the
evening Monday. SPC has placed most of the region in either a
marginal or slight risk with the highest tornado probs running
generally west of I75. If any tornadoes occur...they would be
embedded with a cluster of storms or within a line making them
likely rain wrapped.

30

LONG TERM /Tuesday Night through Sunday/...
Models start off in good agreement at the beginning of the
extended but differ quite a bit around day 5. The extended period
starts off dry as main frontal system exits the area Tuesday
afternoon and a drier airmass moves in from the northern gulf. After
the cold front moves east of the state...this is where the GFS and
ECMWF start to change course. The ECMWF sets up broad zonal upper
level flow keeping moisture streaming across the region through
day 7. The ECMWF also shows another frontal system pushing through
the region Friday with cooler temps and possible rain and light
snow amounts across north GA. The ECMWF then builds in a very
Strong high pressure ridge beginning sat morning keeping things dry
through the weekend. As for the GFS...once the front exits the
area Tues it brings in a high pressure ridge and dries things out
for a bit. There is a secondary wave that develops over the
central plains and sweeps across N GA Thu but another high
pressure ridge sets up Friday and keeps things dry through Sat
morning before another frontal boundary move into the region for
the weekend. With these to very different solutions to work with
have decided to keep in a slight chance of pops in the extended
for now and keeping in the chance for some mixed precip for the
end of the week and weekend. Will have to keep modifying the
forecast over the next few days and watch to see which models
begins to get a better handle on the situation.

01

HYDROLOGY...
Main rain axis across central GA shows up nicely on moisture
convergence progs. Do expect this area to wane as a weak impulse
in the flow is generally responsible for the enhancements in the
past several hours. Short term models diffuse this area later in
the morning as another area develops further West in AL and MS.
Rainfall has been efficient which would be expected given the 1.7
PW values and we have been approaching some 1" per hour rates in
some of the stronger storms. Given the potential for 2-4" more
rain and the 1-2" that has already fallen across SW GA...have
opted to add a Flood Watch through Tuesday AM. Will need to
monitor areas further north for possible expansion.

30

&&

.AVIATION...
00Z UPDATE...

Large area of rain with embedded thunderstorms slowly moving
east through Tuesday morning. Ceilings and visibilities mostly
ifr...but varying from lifr to mvfr. Expect ifr through the
night should prevail with some improvement after 16z Tuesday.
Winds east to southeast but variable and gusty in thunderstorms.
Winds becoming southwest around 08z and west to northwest by
afternoon.

//ATL CONFIDENCE...00Z UPDATE...
Medium on LIFR duration.
High on remaining elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          60  55  67  49 /  80 100  60   5
Atlanta         65  59  67  50 /  90 100  50   5
Blairsville     57  53  62  45 /  60 100  70  20
Cartersville    62  56  66  48 /  90 100  50  10
Columbus        70  62  69  52 /  90 100  50   5
Gainesville     57  55  66  50 /  80 100  60   5
Macon           70  61  71  52 /  90 100  60   5
Rome            63  57  66  48 /  90 100  50  10
Peachtree City  67  59  68  49 /  90 100  50   5
Vidalia         74  63  75  55 /  60 100  70   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Tuesday morning for the following zones:
Baldwin...Bibb...Bleckley...Chattahoochee...Crawford...Crisp...
Dodge...Dooly...Emanuel...Glascock...Hancock...Harris...
Houston...Jefferson...Johnson...Jones...Lamar...Laurens...
Macon...Marion...Meriwether...Monroe...Montgomery...Muscogee...
Peach...Pike...Pulaski...Schley...Stewart...Sumter...Talbot...
Taylor...Telfair...Toombs...Treutlen...Troup...Twiggs...Upson...
Warren...Washington...Webster...Wheeler...Wilcox...Wilkinson.

&&

SHORT TERM...41
LONG TERM....20
AVIATION...41
Hazardous weather outlook, Jan 2, 12:15 PM EST, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1215 PM EST MON JAN 2 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1215 PM EST MON JAN 2 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA
THIS AFTERNOON THROUGH TONIGHT. ISOLATED SEVERE THUNDERSTORMS AND
FLOODING WILL BE POSSIBLE.

MARGINAL INSTABILITY...MODERATE SHEAR AND AN UPPER-LEVEL LOW WILL
BRING A CHANCE FOR ISOLATED SEVERE THUNDERSTORMS TO PORTIONS OF
NORTH AND CENTRAL GEORGIA...GENERALLY SOUTH AND WEST OF A LINE
CEDARTOWN TO ATLANTA AND LOUISVILLE. THE PRIMARY HAZARDS FROM ANY
SEVERE THUNDERSTORMS WILL BE ISOLATED TORNADOES...OCCASIONAL
LIGHTNING...GUSTY WINDS...AND HEAVY RAIN.

THIS SAME SYSTEM WILL ALSO CONTINUE TO STEAM DEEP GULF MOISTURE
ACROSS THE REGION THROUGH TUESDAY MORNING. THIS WILL BRING 1 TO 2
ADDITIONAL INCHES OF RAIN FALL TO AREAS WHICH HAVE ALREADY SEEN 1 TO
4 INCHES OF RAIN OVER THAT PAST FEW DAYS. A FLOOD WATCH HAS BEEN
ISSUED FOR THE AREA SOUTH OF A LINE FROM LAGRANGE TO FORSYTH AND
WARRENTON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THERE IS A CHANCE OF MIXED RAIN AND SNOW ACROSS NORTH GEORGIA
THURSDAY INTO SATURDAY. NO ACCUMULATIONS ARE EXPECTED AT THIS TIME
AS THE CHANCES REMAIN LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY THIS
AFTERNOON ACROSS WESTERN PORTIONS OF THE STATE.

In the hours before

Special weather statement, Jan 2, 7:15 PM EST, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
715 PM EST MON JAN 2 2017

GAZ079-080-089>091-030045-
Muscogee GA-Talbot GA-Marion GA-Taylor GA-Chattahoochee GA-
715 PM EST MON JAN 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MUSCOGEE...SOUTHWESTERN
TALBOT...NORTHERN MARION...WESTERN TAYLOR AND NORTHEASTERN
CHATTAHOOCHEE COUNTIES UNTIL 745 PM EST...

At 715 PM EST...National Weather Service doppler radar indicated a
line of strong thunderstorms near Box Springs, or 13 miles northwest
of Buena Vista...moving northeast at 45 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...People outdoors should seek shelter immediately. While
           winds should result in minor damage to tree limbs and
           blowing around of light...unsecured objects...the leading
           edge of this line of storms has also exhibited areas of
           localized rotation. A brief tornado could quickly form.

Some locations in the path of These storms include
Talbotton, Junction City, Geneva, Upatoi, Eelbeck/West Fort Benning,
Baughville, Olive Branch, Oakland, Marion Estates, Mauk, Box Springs
and Juniper.

LAT...LON 3248 8478 3258 8473 3259 8469 3264 8469
      3269 8467 3267 8451 3253 8434 3236 8465
TIME...MOT...LOC 0015Z 214DEG 41KT 3248 8466
Special weather statement, Jan 2, 7:26 PM EST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
726 PM EST MON JAN 2 2017

GAZ089-090-030130-
Muscogee GA-Chattahoochee GA-
726 PM EST MON JAN 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE AND CHATTAHOOCHEE
COUNTIES UNTIL 830 PM EST...

At 725 PM EST...a line of strong thunderstorms with very heavy rain
was along a line extending from Bibb City to near Fort Mitchell
Activity Center...and moving east at 30 mph.

  HAZARD...Winds up to 40 mph and very heavy rain.

  IMPACT...Motorists should slow down and be prepared for possible
           loss of control due to hydroplaning. Also...the heavy
           rain may cause temporary street flooding or road ponding
           in slow drainage areas. When water covers the
           road...remember to Turn Around Don't Drown.

Some locations in the path of these storms include
Columbus, Cusseta, Upatoi, Fort Benning/lawson Army Air Fld, Bibb
City, North Fort Benning, Edgewood, Eelbeck/West Fort Benning,
Kenwood, Rose Hill, Avondale, Benning Park, Manta, Columbus
Metropolitan Airport, Saint Marys Hills, Vista Terrace, Green Island
Hills, Benning Hills, Flat Rock and Christopher.

LAT...LON 3259 8491 3258 8472 3223 8466 3223 8492
      3225 8492 3226 8489 3230 8494 3232 8500
      3234 8501 3238 8497 3239 8499 3239 8497
      3241 8498 3243 8496 3244 8497 3245 8500
      3252 8501 3257 8505
TIME...MOT...LOC 0025Z 253DEG 28KT 3252 8500 3225 8496
Local storm report, Jan 2, 8:19 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 PM EST MON JAN 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLOOD            COLUMBUS                32.46N  84.99W
01/02/2017                   MUSCOGEE           GA   BROADCAST MEDIA

            THERE ARE SEVERAL CARS STALLED IN WATER AT THE
            INTERSECTION OF 13TH AVENUE AND 13TH STREET.

&&

EVENT NUMBER FFC1700001

LMERR
Local storm report, Jan 2, 8:26 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
826 PM EST MON JAN 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     FLOOD            NORTH HIGHLANDS         32.50N  84.98W
01/02/2017                   MUSCOGEE           GA   PUBLIC

            SEVERAL VEHICLES STALLED IN STANDING WATER ON VETERANS
            PKWY NEAR RIVER RD

&&

EVENT NUMBER FFC1700002

SNELSON
Special weather statement, Jan 2, 8:34 PM EST, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
834 PM EST MON JAN 2 2017

GAZ069>071-080-081-093-094-030200-
Upson GA-Macon GA-Taylor GA-Crawford GA-Peach GA-Lamar GA-Monroe GA-
834 PM EST MON JAN 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UPSON...NORTHERN MACON...
TAYLOR...CRAWFORD...SOUTHWESTERN PEACH...SOUTHERN LAMAR AND
SOUTHWESTERN MONROE COUNTIES UNTIL 900 PM EST...

At 834 PM EST...a line of strong thunderstorms was along a line
extending from The Rock to near Charing...and moving northeast at 70
mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...People outdoors should seek shelter immediately. Expect
           minor damage to tree limbs and blowing around of
           light...unsecured objects. Lightning is one of nature's
           leading killers. Remember...if you can hear thunder...you
           are close enough to be struck by lightning. Electrical
           appliances should not be used unless in an emergency.
           Motorists should slow down and be prepared for possible
           loss of control due to hydroplaning. Also...the heavy
           rain may cause temporary street flooding or road ponding
           in slow drainage areas. When water covers the
           road...remember to Turn Around Don't Drown.

Some locations in the path of these storms include
Barnesville, Forsyth, Butler, Roberta, Reynolds, Yatesville,
Culloden, The Rock, Rupert, Collier, Potterville, Salem, Musella,
Logtown, Horns, Carsonville, Charing, Fickling Mill, Knoxville and
Nakomis.

LAT...LON 3273 8431 3273 8429 3275 8429 3276 8430
      3302 8423 3308 8388 3249 8392 3241 8436
      3243 8436 3243 8438 3241 8439
TIME...MOT...LOC 0134Z 211DEG 62KT 3294 8423 3252 8435
Special weather statement, Jan 2, 9:02 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
902 PM EST MON JAN 2 2017

GAZ070-071-080>082-030230-
Taylor GA-Crawford GA-Lamar GA-Monroe GA-Bibb GA-
902 PM EST MON JAN 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TAYLOR...CRAWFORD...
SOUTHEASTERN LAMAR...WESTERN MONROE AND WESTERN BIBB COUNTIES UNTIL
930 PM EST...

At 901 PM EST...a line of strong thunderstorms was along a line
extending from Brent to near Fickling Mill...and moving northeast at
60 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...People outdoors should seek shelter immediately. Expect
           minor damage to tree limbs and blowing around of
           light...unsecured objects. Lightning is one of nature's
           leading killers. Remember...if you can hear thunder...you
           are close enough to be struck by lightning. Electrical
           appliances should not be used unless in an emergency.
           Motorists should slow down and be prepared for possible
           loss of control due to hydroplaning. Also...the heavy
           rain may cause temporary street flooding or road ponding
           in slow drainage areas. When water covers the
           road...remember to Turn Around Don't Drown.

Some locations in the path of these storms include
Forsyth, Roberta, Culloden, Horns, Russellville, Redbone, Knoxville,
Sandy Point, Lizella, Musella and Brent.

LAT...LON 3299 8410 3313 8383 3267 8381 3259 8411
TIME...MOT...LOC 0201Z 202DEG 53KT 3299 8404 3266 8411

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 7:15 PM ESTSpecial Weather StatementFFCMarion30 min
Jan 2, 7:26 PM ESTSpecial Weather StatementFFCChattahoochee, Muscogee64 min
Jan 2, 7:29 PM ESTSevere Thunderstorm WarningFFCMarion, Talbot, Taylor16 min
Jan 2, 7:45 PM ESTFlash Flood WarningFFCChattahoochee, Muscogee6 hr
Jan 2, 8:34 PM ESTSpecial Weather StatementFFCCrawford, Monroe, Taylor26 min
Jan 2, 10:51 PM ESTSevere Thunderstorm WarningFFCCrisp, Wilcox39 min
Jan 2, 11:13 PM ESTSevere Thunderstorm WarningFFCDodge, Pulaski, Telfair, Wilcox47 min
Jan 2, 11:31 PM ESTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler44 min
Jan 2, 11:57 PM ESTWind AdvisoryFFCBanks, Barrow, Bartow, Butts, Carroll, Catoosa and 47 more3 hr
Jan 3, 12:15 AM ESTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler45 min
Jan 3, 12:30 AM ESTSevere Thunderstorm WarningFFCEmanuel, Laurens, Montgomery, Toombs, Treutlen, Wheeler45 min
Jan 3, 12:36 AM ESTRiver Flood WarningFFCGwinnett24 hr
Jan 3, 12:36 AM ESTRiver Flood WarningFFCForsyth, Fulton, Gwinnett6 days
Jan 3, 4:06 AM ESTRiver Flood WarningFFCBleckley, Pulaski72 hr
Jan 3, 4:06 AM ESTRiver Flood WarningFFCDodge, Telfair, Wilcox30 hr
Jan 3, 6:40 AM ESTRiver Flood WarningFFCBibb, Crawford, Houston, Peach40 hr
Jan 3, 7:28 AM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs48 hr
Jan 3, 2:50 PM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding24 hr

Nearby

Special Weather Statements in Georgia, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.